# SDR SWIA202163975

- Difficulty date: November 21, 2021
- Submitted: January 24, 2022
- Operation: Air carrier
- Aircraft: N822SK
- Make and model: Cndair CL600*
- Aircraft serial: 15203
- Aircraft time: 32,714 hours, 21,411 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: I

## Discrepancy

*PAX DOOR SURROUND AFT CLOSING FITTING HAS SEVERAL AREAS OF CORROSION (MARKED)      (C-CHECK RO 1/19/2022)    REMOVED AND REPLACED PAX DOOR SURROUND AFT CLOSING FITTING IAW CRJ900 SRM 51-42-06-001-001-A01 REV 38 JUL 25/2020 AND DWG SH670-31810 REV Y. COMPLIED WITH TASK CARD 51-900-1002-SKY. SEE CONTINUE CARD FOR WORK PERFORMED.
